# SDR COMA0660686

- Difficulty date: December 5, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 23,430 hours, 22,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4990 - EMERGENCY LIGHT FORWARD OF MAIN CABIN DOOR INOPERATIVE.  FOUND CONNECTION LOOSE, RESECURED CONNECTION ON EMERGENCY LIGHT.  OPS CHECK GOOD.
